Livedo reticularis and Petechiae - from FDA reports
There is no Petechiae reported by people with Livedo Reticularis yet. We study people who have Petechiae and Livedo Reticularis from FDA . Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
On Oct, 20, 2017
No report is found.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Subscribe to the study: get notified of updates to the study.
Do you have Petechiae and Livedo reticularis?
- Check symptoms - is your petechiae caused by a drug or a condition?
- Get alerts to symptoms - forecast your symptoms and get alerts
- Join related support groups - you are not alone, join a support group on ehealth.me
- Report the side effect - help people in need and in real time
- Ask a question - ask a question related to the study
- write a review - share your experience related to the study
- More tools...
Expand the study to include reports from both FDA and eHealthMePetechiae and Livedo reticularis from FDA and eHealthMe reports
Livedo reticularis (a lace-like purplish discoloration of the skin) (latest reports from 1,549 Livedo reticularis patients)
Petechiae (a small red or purple spot caused by bleeding into the skin) has been reported by people with high blood pressure, rheumatoid arthritis, idiopathic thrombocytopenic purpura, atrial fibrillation/flutter, depression (latest reports from 8,776 Petechiae patients).
Browse all symptoms of Livedo reticularisa b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause PetechiaePetechiae
Other conditions that could case PetechiaePetechiae
What would happen?
Can you answer these questions?
I have been using Rogaine for my hair on my head for a week and to a week and a half and I saw that I been getting tiny red spots. I have never had this tiny red spots. I have seboherric dermatitis since I was little , and I never experienced this until I a week to a week and a half after I ...
2 years ago I took accutane 5/10 mg for a short period of 2 and a half months. I stopped because I was getting petechiae on face and body. Now (2years later) I'm stil batting with it. Doctors did a blood work test on me and everything wasz fine. Recently I visited a hematologist in wich he ...
You may be interested in these reviews
I have been using a generic Miralax daily for about 4 years now, and have recently developed tiny red spots on my lower legs. I take no the medication on a regular basis, and I have no other symptoms, so I am wondering if this could be a reaction to the Miralax.
I have been on humira for 10 years , last summer I broke out in a rash that lasted for a month. Now I have red bumps on shoulders arms back and chest, ruled out lupus, is this from the medication? I also take methotrexate, now hair is thinning!! Seeing a dermatologist along with ra dr. Has ...
I have seasonal allergies but recently I've had shortness of breath, chest pain and petechiae. I'm having really bad anxiety because I've convinced myself I have leukemia through my google searches 🙄🙄🙄
I have afib and pe. I was on warfarin but couldn't keep my inr stable. Went on xarelto about 6-9 months ago. I have always bruised easily. Now I'm getting a lot of 1/2" round red spots along with bruises. My lower legs are bruised to the point where I can't have massages. The red spots ...